# SDR 97UAL900777

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CABIN CEILING EMERGENCY LIGHT INOPERABLE.  CLEANED BATTERY CONTACTS AND REPLACED MISSING HARDWARE ON CEILING EMERGENCY LIGHT AT ROW 10, CHECKS OK.
